I take it for anxiety and it is not working so I am weaning off and would prefer to not have the side effects after taking it during the day
Can I take my 200 mg dose of gabapentin all at once at bedtime instead of twice a day am and pm?
- 31 May 2014 by campbellblank
- 17 March 2015
- anxiety, gabapentin, side effect, dosage
Added 31 May 2014:
I got down to 100 mg but had such terrible withdrawal symptoms my Doc told me to go back to my original dose of 200 mg. How long is this going to take to get off this drug ?
If cutting to 100 did that, you can't cut it that much at a time. You could take them all at bedtime, but there may be a time in the day that you aren't covered by it. You may have to take half the powder out of a 100 mg capsule and try to taper down that way.
Don't split the capsule. Go to the pharmacy and have them do it. Also, your doctor can prescribe. Gabapentin takes a good month to help. Be sure you give it time.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2014 • 1 answer
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Updated 6 Jun 2014 • 1 answer
Has anyone taken gabapentin for the first time, 300 mg at bedtime and had side effects of dizziness?
Updated 3 Oct 2015 • 2 answers
Updated 8 Oct 2016 • 3 answers
Updated 13 Dec 2018 • 1 answer